RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 5, Number 1  

This issue of the Moscow Mathematical Journal is dedicated to Yulij S. Ilyashenko on the occasion of his 60th birthday.


Yulij S. Ilyashenko
D. V. Anosov, V. I. Arnol'd, A. A. Glutsyuk, A. S. Gorodetski, V. Y. Kaloshin, A. B. Katok, A. G. Khovanskii, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, S. Yu. Yakovenko
3
Ergodic and arithmetical properties of geometrical progression's dynamics and of its orbits
V. I. Arnol'd
5
Tangential version of Hilbert 16th problem for the Abel equation
M. Briskin, Y. Yomdin
23
Livsiĉ theory for compact group extensions of hyperbolic systems
D. I. Dolgopyat
55
On the monodromy group of confluent linear equations
A. A. Glutsyuk
67
Canards at folded nodes
J. Guckenheimer, R. Haiduc
91
Parametrizing unstable and very unstable manifolds
J. H. Hubbard
105
A geometric proof of the existence of Whitney stratifications
V. Y. Kaloshin
125
Geometrically Markov geodesics on the modular surface
S. R. Katok, I. Ugarcovici
135
On the velocities of Lagrangian minimizers
K. M. Khanin, D. V. Khmelev, A. N. Sobolevskii
157
Rigidity theorems for generic holomorphic germs of dicritic foliations and vector fields in $(\mathbb C^2,0)$
L. Ortiz-Bobadil'ya, È. Rosales-González, S. M. Voronin
171
Bifurcations of cuspidal loops preserving nilpotent singularities
D. Panazzolo, R. Roussarie
207
Modulus of orbital analytic classification for a family unfolding a saddle-node
Ch. Rousseau
245
Blue-sky catastrophe in singularly perturbed systems
Andrey Shilnikov, Leonid P. Shilnikov, Dmitry Turaev
269
An example of a resonant homoclinic loop of infinite cyclicity
D. V. Turaev
283
Vladimir M. Tikhomirov
V. I. Arnol'd, A. S. Demidov, Yu. S. Ilyashenko, G. G. Magaril-Il'yaev, E. F. Mishchenko, K. Yu. Osipenko, A. B. Sossinski, M. A. Tsfasman, V. A. Uspenskii, M. N. Vyalyi, I. V. Yaschenko, M. I. Zelikin
295
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019